Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 247, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 3, 2015, 11:28 AM EDT for 7 counties in Georgia. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2015, 11:28 AM EDT (15:28 UTC)
- Expired
- Jul 3, 2015, 12:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baldwin County, GA, Hancock County, GA, Jones County, GA, Monroe County, GA, Twiggs County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 52 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 11:52 AM EDT | TSTM WND DMG | 1 Ese Morton, GA | 911 CENTER REPORTS SEVERAL TREES AND POWERLINES DOWN BETWEEN HIGHWAY 22 AND HIGHWAY 49. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 11:05 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.5 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1065 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
375
WUUS52 KFFC 031528
SVRFFC
GAC009-141-169-207-289-303-319-031615-
/O.NEW.KFFC.SV.W.0247.150703T1528Z-150703T1615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1128 AM EDT FRI JUL 3 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MONROE COUNTY IN CENTRAL GEORGIA...
NORTHEASTERN TWIGGS COUNTY IN CENTRAL GEORGIA...
HANCOCK COUNTY IN EAST CENTRAL GEORGIA...
JONES COUNTY IN CENTRAL GEORGIA...
BALDWIN COUNTY IN CENTRAL GEORGIA...
WILKINSON COUNTY IN CENTRAL GEORGIA...
WASHINGTON COUNTY IN EAST CENTRAL GEORGIA...
* UNTIL 1215 PM EDT
* AT 1128 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
MIDWAY-HARDWICK...OR 9 MILES WEST OF MILLEDGEVILLE...MOVING
SOUTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILLEDGEVILLE...SANDERSVILLE...GRAY...SPARTA...IRWINTON...GORDON...
DAVISBORO...TENNILLE...IVEY...MCINTYRE...HARRISON...TOOMSBORO...
OCONEE...DEEPSTEP...RIDDLEVILLE...MIDWAY-HARDWICK...MERIWETHER...
WARTHEN...SCOTTSBORO AND JARRELL PLANTATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3283 8265 3276 8294 3271 8296 3263 8318
3312 8390 3316 8382 3313 8381 3318 8346
3317 8332 3319 8327 3326 8325 3331 8315
3336 8316 3338 8313 3321 8274 3318 8274
3313 8266 3305 8262 3302 8255 3296 8254
TIME...MOT...LOC 1528Z 293DEG 46KT 3310 8340
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
781
WWUS52 KFFC 031606
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1206 PM EDT FRI JUL 3 2015
GAC141-207-031615-
/O.CAN.KFFC.SV.W.0247.000000T0000Z-150703T1615Z/
MONROE GA-HANCOCK GA-
1206 PM EDT FRI JUL 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE AND
HANCOCK COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAS WEAKENED OR MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT FOR
EAST CENTRAL GEORGIA.
LAT...LON 3290 8259 3281 8273 3276 8294 3272 8296
3267 8308 3263 8317 3297 8359 3301 8313
3319 8277 3308 8263 3305 8262 3303 8258
3301 8255 3296 8254
TIME...MOT...LOC 1605Z 292DEG 35KT 3311 8270 3297 8306 3295 8353
$$
GAC009-169-289-303-319-031615-
/O.CON.KFFC.SV.W.0247.000000T0000Z-150703T1615Z/
TWIGGS GA-JONES GA-BALDWIN GA-WILKINSON GA-WASHINGTON GA-
1206 PM EDT FRI JUL 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT
FOR NORTH CENTRAL TWIGGS...SOUTHEASTERN JONES...SOUTHERN BALDWIN...
WILKINSON AND WASHINGTON COUNTIES...
AT 1205 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR EDGEHILL TO 6 MILES SOUTHWEST OF DEEPSTEP TO NEAR
GRAY...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SANDERSVILLE...IRWINTON...GORDON...DAVISBORO...TENNILLE...IVEY...
MCINTYRE...HARRISON...TOOMSBORO...OCONEE...DEEPSTEP...RIDDLEVILLE...
WARTHEN...COOPERS...JAMES...HEBRON...DOWNS...MOUNTAIN SPRINGS...
GREENBERRY CROSSROADS AND NICKLESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3290 8259 3281 8273 3276 8294 3272 8296
3267 8308 3263 8317 3297 8359 3301 8313
3319 8277 3308 8263 3305 8262 3303 8258
3301 8255 3296 8254
TIME...MOT...LOC 1605Z 292DEG 35KT 3311 8270 3297 8306 3295 8353
HAIL...<.75IN
WIND...60MPH
$$002
WWUS52 KFFC 031611
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1211 PM EDT FRI JUL 3 2015
GAC009-169-289-303-319-031620-
/O.EXP.KFFC.SV.W.0247.000000T0000Z-150703T1615Z/
TWIGGS GA-JONES GA-BALDWIN GA-WILKINSON GA-WASHINGTON GA-
1211 PM EDT FRI JUL 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL TWIGGS...
SOUTHEASTERN JONES...SOUTHERN BALDWIN...WILKINSON AND WASHINGTON
COUNTIES WILL EXPIRE AT 1215 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT FOR
EAST CENTRAL GEORGIA.
LAT...LON 3290 8259 3281 8273 3276 8294 3272 8296
3267 8308 3263 8317 3297 8359 3301 8313
3319 8277 3308 8263 3305 8262 3303 8258
3301 8255 3296 8254
TIME...MOT...LOC 1608Z 293DEG 46KT 3311 8270 3297 8306 3295 8353
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 10:44 AM EDT, 44 minutes earlier.
Area forecast discussion, Jul 3, 10:44 AM EDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1044 AM EDT FRI JUL 3 2015 .UDPATE... FLASH FLOOD WATCH NOW IN EFFECT FOR NORTH HALF OF GEORGIA. SEVERE POTENTIAL INCREASING SOUTH OF I-20. && .DISCUSSION... MULTIPLE ROUNDS OF SHOWERS/THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NORTH/CENTRAL GEORGIA THROUGH TONIGHT. THIS COMBINED WITH YESTERDAY'S RAINFALL PLUS THE 1 TO 3 INCHES THAT HAS FALLEN IN SPOTS THIS MORNING...HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH FOR AREAS MAINLY ALONG AND NORTH OF I-20 THROUGH SUNDAY MORNING. OTHER STORY IS THE SEVERE POTENTIAL WHICH IS NOW FOCUSED SOUTH OF I- 20/I-85 THROUGH THE AFTERNOON HOURS. HAD A PEAK WIND GUST OF 45 MPH AT THE OFFICE /PEACHTREE CITY/ WHEN BROKEN LINE OF STORMS MOVED THROUGH AROUND 10AM EDT. STORMS WILL BE MOVING INTO MODERATELY UNSTABLE AND SUFFICIENTLY SHEARED (30-40KTS JUST OFF SFC) ENVIRONMENT - PER FFC/ATL 12Z SOUNDING. ADJUSTED QPF OVER NEXT 6-9 HOURS TO ACCOUNT FOR RAINFALL. NO OTHER MAJOR CHANGES MADE AT THIS TIME. && .PREV DISCUSSION... /ISSUED 447 AM EDT FRI JUL 3 2015/ SHORT TERM /TODAY THROUGH SUNDAY/... CURRENT RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS ACROSS NORTH AND EASTERN GA. LOOKING AT THE WATER VAPOR LOOP LOOKS LIKE A WEAK WAVE IS MOVING ACROSS THE AREA WHICH IS HELPING TO SPARK SOME OF THE PRECIPITATION WE SEE THIS MORNING. INSTABILITIES ARE ALSO A BIT HIGH ACROSS THE AREA FOR THIS TIME OF DAY. WE HAVE NOT SEEN ANY SEVERE STORMS THIS MORNING BUT THE STORMS ARE PRODUCING A LOT OF RAIN AND LIGHTNING STRIKES. EXPECTING SHRA/TSRA TO BECOME MORE WIDESPREAD ACROSS THE REGION DURING THE DAYLIGHT HOURS AS WE ARE IN A VERY MOIST PATTERN THOUGH THE WEEKEND. OVER THE NEXT FEW DAYS WE CAN EXPECT A VERY DIURNAL DRIVEN PATTERN WITH THE MAJORITY OF THE PRECIPITATION OCCURRING ACROSS NORTH GA. WE WILL SEE SHOWERS AND THUNDERSTORMS ACROSS THE ENTIRE AREA BUT THE AXIS OF THE DEEPER MOISTURE STAYS ACROSS NORTHERN PORTIONS OF THE STATE THROUGH THE WEEKEND. AS THESE THUNDERSTORMS DEVELOP EVERY DAY SOME OF THEM MAY BECOME STRONG TO SEVERE WITH ADEQUATE INSTABILITY...AS HAS BEEN THE CASE OVER THE LAST SEVERAL DAYS. SPC HAS ALL OF NORTH AND PORTIONS OF CENTRAL GEORGIA IN A LIGHT RISK AREA TODAY WITH THE REST OF CENTRAL GA IN A MARGINAL RISK. CURRENTLY DAYS 2 AND 3 ARE ONLY IN A GENERAL RISK BUT WOULD NOT BE SURPRISED TO SEE THEM UPGRADED TO AT LEAST A MARGINAL RISK THROUGH THE WEEKEND. THE GREATEST THREATS FROM ANY STRONG TO SEVERE STORMS WILL BE PERIODS OF HEAVY RAIN ..LIGHTNING...HAIL...AND GUSTY WINDS. TEMPERATURES WILL REMAIN GENERALLY BELOW AVERAGE IN THE SHORT TERM DUE TO THE ABUNDANT SHOWER AND THUNDERSTORM ACTIVITY. 01 LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... THE GFS AND ECMWF ARE STILL SHOWING THE UPPER TROUGH... CURRENTLY CAUSING SO MUCH UNSETTLED WEATHER... WEAKENING AND SHEARING EASTWARD BY LATE MONDAY-MONDAY NIGHT. HOWEVER... A FAIRLY ACTIVE NEARLY ZONAL FLOW ALOFT REMAINS PARKED ACROSS THE TN VALLEY REGION ON TUESDAY. ALL THIS WOULD SUPPORT AT LEAST SCATTERED DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS CAN BE EXPECTED FOR MONDAY AND TUESDAY. LONG RANGE MODELS CONTINUE TO SHOW WEAK HIGH PRESSURE BUILDING INTO THE AREA BY MID WEAK... AND POSSIBLE REDUCING RAIN CHANCES FOR WEDNESDAY THROUGH FRIDAY OF NEXT WEEK. HOWEVER... DESPITE ANY WEAK RIDGE INFLUENCE... THE TYPICAL SUMMERTIME ISOLATED TO LOW SCATTERED COVERAGE OF STORMS SHOULD STILL BE EXPECTED EACH AFTERNOON OR EVENING. 39 && .AVIATION... 12Z UPDATE... SHOWERS AND THUNDERSTORM MOVING SLOWLY SOUTH THROUGH THE STATE. THE MAJORITY OF THE PRECIPITATION IS STILL NORTH OF THE ATL AREA TAF SITES BUT SHOULD BEGIN TO SEE PRECIP BY 14-15Z. AREAL COVERAGE OF SHOWERS AND THUNDERSTORMS EXPECTED TO INCREASE AND CONTINUE OFF AND ON THROUGH OUT THE DAY. WINDS WILL STAY OUT OF THE W TO SW IN THE 6-12KT RANGE. WILL SEE SOME WIND SPEEDS THIS AFTERNOON IN THE 15KT RANGE GUSTING TO 25KT. CEILINGS SHOULD ALSO STAY VFR EXCEPT IN AND AROUND CONVECTIVE ACTIVITY. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE OF ON ALL ELEMENTS 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 87 69 87 71 / 80 50 50 40 ATLANTA 86 70 85 72 / 80 50 50 50 BLAIRSVILLE 76 64 77 65 / 100 60 70 60 CARTERSVILLE 83 68 83 70 / 90 60 70 70 COLUMBUS 91 72 89 72 / 40 30 50 40 GAINESVILLE 82 68 82 70 / 90 60 60 50 MACON 92 71 92 71 / 40 30 50 30 ROME 83 69 83 70 / 100 70 70 60 PEACHTREE CITY 87 70 86 71 / 80 40 50 40 VIDALIA 92 73 93 73 / 40 30 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...83 LONG TERM....39 AVIATION...01
Hazardous weather outlook, Jul 3, 2:17 AM EDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 217 AM EDT FRI JUL 3 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 217 AM EDT FRI JUL 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TODAY... ...A FEW SEVERE STORMS ARE EXPECTED THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... THE MAIN THREATS WILL BE STRONG TO DAMAGING WINDS... FREQUENT LIGHTNING AND POSSIBLY HAIL UP TO 1 INCH. ABUNDANT MOISTURE WILL RESULT IN LOCALLY HEAVY RAINFALL THAT COULD CAUSE BRIEF FLOODING ALONG LOW LYING AND POOR DRAINAGE AREAS. DISCUSSION... A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A MOIST AND UNSTABLE AIR MASS TO PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS AGAIN TODAY. A FEW STORMS COULD BECOME SEVERE... ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. ALTHOUGH A SEVERE STORM COULD OCCUR ANYWHERE TODAY... THE BEST CHANCE FOR SEVERE STORMS WILL BE MAINLY ALONG AND NORTH OF A LA GRANGE TO MACON TO SWAINSBORO LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE GREATEST RISK FOR THUNDERSTORMS WILL BE SATURDAY AND SUNDAY... AND A FEW STORMS COULD BECOME SEVERE DURING THE AFTERNOON AND EVENING HOURS. A SLIGHTLY LOWER CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS WILL DEVELOP FOR MONDAY THROUGH THURSDAY AS WEAK HIGH PRESSURE SETTLES OVER THE DEEP SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 3, 10:19 AM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1019 AM EDT FRI JUL 3 2015
GAZ053-054-056-067>070-031515-
UPSON GA-SPALDING GA-COWETA GA-PIKE GA-LAMAR GA-FAYETTE GA-
MERIWETHER GA-
1019 AM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR UPSON...SPALDING...COWETA...
PIKE...LAMAR...FAYETTE AND MERIWETHER COUNTIES UNTIL 1115 AM EDT...
AT 1018 AM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR MORELAND...
OR 7 MILES SOUTHEAST OF NEWNAN...MOVING SOUTHEAST AT 45 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...THOMASTON...BARNESVILLE...ZEBULON...PEACHTREE CITY...
SENOIA...GRANTVILLE...WOODBURY...LUTHERSVILLE...MILNER...BROOKS...
MOLENA...WILLIAMSON...TURIN...ORCHARD HILL...MEANSVILLE...HARALSON...
ALDORA...GAY AND THE ROCK.
LAT...LON 3337 8452 3309 8406 3284 8440 3324 8485
TIME...MOT...LOC 1418Z 299DEG 37KT 3329 8471Special weather statement, Jul 3, 10:21 AM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1021 AM EDT FRI JUL 3 2015
GAZ037-047>050-031445-
MORGAN GA-OCONEE GA-NEWTON GA-GREENE GA-WALTON GA-
1021 AM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...OCONEE...NEWTON...GREENE
AND WALTON COUNTIES UNTIL 1045 AM EDT...
AT 1021 AM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER SOCIAL
CIRCLE...OR 8 MILES SOUTH OF MONROE...MOVING SOUTHEAST AT 35 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MONROE...COVINGTON...MADISON...SOCIAL CIRCLE...OXFORD...RUTLEDGE...
NORTH HIGH SHOALS...BOSTWICK...GOOD HOPE...BISHOP...BUCKHEAD...
JERSEY...ALMON...FARMINGTON...WRAYSWOOD...GODFREY...EBENEZER...HARD
LABOR CREEK STATE PARK...BRICK STORE AND PANNELL.
LAT...LON 3370 8314 3346 8343 3344 8351 3353 8368
3361 8397 3390 8356
TIME...MOT...LOC 1421Z 299DEG 37KT 3367 8368Local storm report, Jul 3, 10:43 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1043 AM EDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM TSTM WND DMG 3 N MCDONOUGH 33.49N 84.15W
07/03/2015 HENRY GA 911 CALL CENTER
911 CENTER REPORTS SEVERAL TREES DOWN NEAR HIGHWAY 155
AND JODECO ROADS.
&&
EVENT NUMBER FFC1500491
DEESESpecial weather statement, Jul 3, 10:49 AM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1049 AM EDT FRI JUL 3 2015
GAZ037>039-049>051-061-062-031530-
TALIAFERRO GA-MORGAN GA-OGLETHORPE GA-OCONEE GA-GREENE GA-WILKES GA-
HANCOCK GA-WARREN GA-
1049 AM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...MORGAN...
OGLETHORPE...OCONEE...GREENE...WILKES...HANCOCK AND WARREN COUNTIES
UNTIL 1130 AM EDT...
AT 1049 AM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR MAXEYS...OR
7 MILES NORTH OF GREENSBORO...MOVING SOUTHEAST AT 45 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...MADISON...GREENSBORO...CRAWFORDVILLE...UNION POINT...
WOODVILLE...WHITE PLAINS...SILOAM...MAXEYS...RAYLE...BUCKHEAD...
SHARON...STEPHENS...PENFIELD...ALEXANDER STEPHENS PARK...WRAYSWOOD...
SANDY CROSS...APALACHEE...GRESHAMVILLE AND FICKLIN.
LAT...LON 3339 8286 3365 8358 3387 8316 3374 8254
TIME...MOT...LOC 1449Z 299DEG 37KT 3369 8322Special weather statement, Jul 3, 11:14 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1114 AM EDT FRI JUL 3 2015
GAZ069>072-081-082-031545-
UPSON GA-CRAWFORD GA-JONES GA-LAMAR GA-MONROE GA-BIBB GA-
1114 AM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR UPSON...CRAWFORD...JONES...
LAMAR...MONROE AND BIBB COUNTIES UNTIL 1145 AM EDT...
AT 1114 AM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR FORSYTH...
MOVING SOUTHEAST AT 45 MPH.
HAZARD...WINDS UP TO 40 MPH.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...BARNESVILLE...FORSYTH...PAYNE...ALDORA...PAYNE CITY...
WESLEYAN...COLLIER...REDBONE...LIZELLA...BRENT...JOHNSTONVILLE...
RUSSELLVILLE...LAKE TOBESOFKEE...GOGGINS...CROSS KEYS...ARKWRIGHT...
BOLINGBROKE AND JACK BROWN ESTATES.
LAT...LON 3301 8425 3320 8406 3285 8351 3269 8379
TIME...MOT...LOC 1514Z 299DEG 37KT 3309 8404Local storm report, Jul 3, 11:22 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1122 AM EDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM TSTM WND DMG 1 NW BETHEL 33.35N 83.77W
07/03/2015 JASPER GA 911 CALL CENTER
REPORTS FROM 911 CENTER OF SEVERAL TREES DOWN ALONG
HIGHWAY 212.
&&
EVENT NUMBER FFC1500492
DEESEThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:01 PM EDT | Special Weather Statement | FFC | Catoosa | 29 min |
| Jul 3, 1:48 AM EDT | Special Weather Statement | FFC | Butts, Jasper | 27 min |
| Jul 3, 1:50 AM EDT | Special Weather Statement | FFC | Putnam | 25 min |
| Jul 3, 2:05 AM EDT | Special Weather Statement | FFC | Hancock | 40 min |
| Jul 3, 2:54 AM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson, Putnam | 36 min |
| Jul 3, 2:58 AM EDT | Special Weather Statement | FFC | Gordon | 47 min |
| Jul 3, 3:42 AM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Jul 3, 4:58 AM EDT | Special Weather Statement | FFC | Putnam | 32 min |
| Jul 3, 6:06 AM EDT | Special Weather Statement | FFC | Bartow, Floyd | 39 min |
| Jul 3, 6:10 AM EDT | Special Weather Statement | FFC | Hancock, Warren | 50 min |
| Jul 3, 6:27 AM EDT | Flash Flood Warning | FFC | Chattooga, Floyd, Walker | 6 hr |
| Jul 3, 8:18 AM EDT | Flash Flood Warning | FFC | Cherokee, Forsyth, Fulton, Gwinnett, Hall | 6 hr |
| Jul 3, 8:41 AM EDT | Flash Flood Warning | FFC | Clarke, Jackson, Madison, Oglethorpe | 6 hr |
| Jul 3, 8:56 AM EDT | Special Weather Statement | FFC | Carroll | 34 min |
| Jul 3, 9:17 AM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fulton | 28 min |
| Jul 3, 9:31 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Fayette, Fulton, Heard | 44 min |
| Jul 3, 9:49 AM EDT | Special Weather Statement | FFC | Clayton, Henry, Newton, Rockdale, Walton | 26 min |
| Jul 3, 10:07 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Jasper, Lamar and 4 more | 38 min |
| Jul 3, 10:15 AM EDT | Flash Flood Watch | FFC | Banks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 39 more | 52 hr |
| Jul 3, 10:19 AM EDT | Special Weather Statement | FFC | Lamar, Pike | 56 min |
| Jul 3, 10:21 AM EDT | Special Weather Statement | FFC | Morgan, Oconee | 24 min |
| Jul 3, 10:47 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Butts, Greene, Hancock, Jasper, Jones and 3 more | 43 min |
| Jul 3, 10:49 AM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 41 min |
| Jul 3, 11:14 AM EDT | Special Weather Statement | FFC | Bibb, Lamar, Monroe | 31 min |
| Jul 3, 11:32 AM EDT | Special Weather Statement | FFC | Glascock, Taliaferro, Warren | 28 min |
| Jul 3, 11:59 AM EDT | Special Weather Statement | FFC | Glascock | 46 min |
| Jul 3, 12:15 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 30 min |
| Jul 3, 12:22 PM EDT | Special Weather Statement | FFC | Jasper, Jones, Lamar, Monroe | 38 min |
| Jul 3, 12:45 PM EDT | Special Weather Statement | FFC | Jefferson | 30 min |
| Jul 3, 12:56 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Jones | 34 min |
| Jul 3, 1:13 PM EDT | Special Weather Statement | FFC | Emanuel | 32 min |
| Jul 3, 1:16 PM EDT | River Flood Warning | FFC | Forsyth | 7 days |
| Jul 3, 1:16 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 25 hr |
| Jul 3, 2:09 PM EDT | Special Weather Statement | FFC | Johnson | 36 min |
| Jul 3, 6:39 PM EDT | Special Weather Statement | FFC | Stewart | 36 min |
| Jul 3, 6:56 PM EDT | Special Weather Statement | FFC | Webster | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.